UAB Digital Repository of Documents 1 records found  Search took 0.01 seconds. 
1.
16 p, 280.4 KB Infinite series identities involving quadratic and cubic harmonic numbers / Wang, Xiaoyuan (Dalian Jiaotong University (Xina). School of Science) ; Chu, Wenchang (Zhoukou Normal University (Xina). School of Mathematics and Statistics)
By means of the modified Abel lemma on summation by parts, we investigate infinite series involving quadratic and cubic harmonic numbers. Several infinite series identities are established for π 2 and ζ(3) as consequences.
2018 - 10.5565/PUBLMAT6211813
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 285-300 (Articles)  

See also: similar author names
7 Wang, X.
4 Wang, Xianshu
1 Wang, Xiaoguang
1 Wang, Xiaoli
1 Wang, Xiaoxiao
2 Wang, Xiaoyi
1 Wang, Xiaoyue
1 Wang, Xin
1 Wang, Xiyue
1 Wang, Xuhu
7 Wang, Xuhui
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.